Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 352, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2023, 2:18 PM MDT for Pueblo County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2023, 2:18 PM MDT (20:18 UTC)
- Expired
- Jul 10, 2023, 2:45 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 17 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.3 hours before the alert went out and 381 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -439 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
653
WUUS55 KPUB 102018
SVRPUB
COC101-102045-
/O.NEW.KPUB.SV.W.0352.230710T2018Z-230710T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
218 PM MDT Mon Jul 10 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Pueblo County in southeastern Colorado...
* Until 245 PM MDT.
* At 218 PM MDT, a severe thunderstorm was located over Pueblo Depot,
or 16 miles east of Pueblo, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Boone, Avondale and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3840 10405 3828 10406 3805 10427 3829 10446
3845 10431
TIME...MOT...LOC 2018Z 308DEG 21KT 3831 10432
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr2 follow-up statements
198
WWUS55 KPUB 102030
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
230 PM MDT Mon Jul 10 2023
COC101-102045-
/O.CON.KPUB.SV.W.0352.000000T0000Z-230710T2045Z/
Pueblo CO-
230 PM MDT Mon Jul 10 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR NORTHEASTERN PUEBLO COUNTY...
At 229 PM MDT, a severe thunderstorm was located near Boone, or 20
miles east of Pueblo, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees. Damaging winds could extend well
ahead of the storm.
Locations impacted include...
Boone, Avondale and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3840 10405 3828 10406 3805 10427 3829 10446
3845 10431
TIME...MOT...LOC 2029Z 308DEG 21KT 3830 10424
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr701
WWUS55 KPUB 102042
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
242 PM MDT Mon Jul 10 2023
COC101-102051-
/O.EXP.KPUB.SV.W.0352.000000T0000Z-230710T2045Z/
Pueblo CO-
242 PM MDT Mon Jul 10 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUEBLO COUNTY
WILL EXPIRE AT 245 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
LAT...LON 3840 10405 3828 10406 3805 10427 3829 10446
3845 10431
TIME...MOT...LOC 2041Z 308DEG 21KT 3826 10418
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:28 AM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 10, 11:28 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1128 AM MDT Mon Jul 10 2023 .SHORT TERM...(Today and tonight) Issued at 354 AM MDT Mon Jul 10 2023 Key messages: 1) Uptick in thunderstorms across the area today with drier air spreading in from the west favoring a damaging wind gust risk for most of the southeast plains. Patchy stratus and fog will continue to lurk across the southeast plains where dew points remain in the lower to mid 60s as of 3 AM. As long as winds stay northerly across El Paso county, any lingering patches should continue eroding through the early morning hours. However locations south and eastward will see some patchy clouds and fog through the morning hours. A shortwave trough entering western CO will ride through the top of the upper ridge across CO today, firing off isolated to scattered high based showers and thunderstorms early in the day. Dew points in the 60s across the plains will retreat eastward as a lee side surface low pushes eastward in response to the early day system passage across the mountains. Therefore thunderstorms will be high based for the mountains, I-25 corridor and adjacent plains with soundings exhibiting inverted V profiles. So, while thunderstorm chances increase today with most of the plains outlooked under a Marginal risk for severe thunderstorms, the risk will be primarily associated with localized downburst winds as DCAPE should be running 1000-1500+ J/kg. Better moisture will reside along the CO/KS border in the afternoon, and as thunderstorms spread eastward they could tap higher CAPE values across the eastern most counties, resulting in a large hail risk as well damaging downburst winds. All activity pushes eastward into KS by late afternoon or early evening. Drier air spreading in behind the system should allow for cooler overnight lows where surface winds decouple and clear skies allow for good radiational cooling. Dropped lows from model blends for some of our cooler mountain valley locations. Otherwise, should be a quiet night across southern CO. -KT .LONG TERM...(Tuesday through Sunday) Issued at 354 AM MDT Mon Jul 10 2023 Key Messages: 1) Hot temperatures and mostly dry conditions for part of the midweek period. 2) Relatively cooler temperatures with an increase in precipitation chances for the end of the week and through the weekend. Tuesday - Wednesday: For the first part of the midweek period, a relatively quiet stretch of weather is anticipated for southern Colorado. A large dome of high pressure will expand northward over the area throughout this period. This feature will increase synoptic subsidence over the area, which is unfavorable for precipitation development. Given this, mostly dry conditions are expected for much of southern Colorado. The exception to this will be along the mountains where diurnal upsloping will aid in isolated rain shower and thunderstorm development during the afternoons. Looking at temperatures, a hot couple of days is anticipated. With the high pressure in place, along with some downsloping winds, much of the area will warm to above average values for this time of year. Thursday - Sunday: For the rest of the long term period, an uptick in active weather is expected for the area. Synoptically, the aforementioned dome of high pressure will get flattened out early in this time frame and then shoved to the west. This movement will allow for shortwaves/northwesterly flow to materialize over southern Colorado. With the uptick in forcing/flow, and some return of moisture, precipitation chances are expected to increase across the area, especially over the eastern plains. While still uncertain, there are still signals that some severe weather may develop during this period across the plains. As for temperatures, Thursday is anticipated to be the warmest day. Then Friday through Sunday will be cooler, and around to slightly below average as a modest cold front drops southward sometime late Thursday/early Friday. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1113 AM MDT Mon Jul 10 2023 Isolated to scattered thunderstorms over the mountains at 18z will move across lower elevations 19z-22z, though with dry low levels, most storms will produce gusty winds but little in the way of rainfall. Given rather sparse coverage and limited storm intensity, won't include any ts mention in the tafs, but may need to add a brief (<1hr) vcts depending on storm evolution. After 22z storms will be east of the terminals, with VFR conditions expected this evening and overnight. Winds at all sites will turn nw and gust 30-35 kts after 20z-22z, then diminish after 01z-03z this evening. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...SIMCOE AVIATION...PETERSEN
Hazardous weather outlook, Jul 10, 11:18 AM MDT, 3 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 1118 AM MDT Mon Jul 10 2023 COZ058>089-093>099-111730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1118 AM MDT Mon Jul 10 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms over the mountains at midday will spread across the plains through the afternoon and early evening. One or two storms could become severe just east of the I-25 corridor with gusty outflow winds up to 60 mph possible near high based thunderstorms. As thunderstorms encounter greater moisture east of a dry line, they could produce hail of an inch or greater in diameter along with wind gusts up to 70 mph as they near the Kansas border. Thunderstorms will end from west to east by the early evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Elevated fire weather conditions are expected over the Continental Divide Region, San Luis Valley and Upper Arkansas River Valley, with gusty winds and low daytime humidities expected. Temperatures will increase this week to above average values, and could lead to a higher heat risk and heat related issues, particularly across the San Luis Valley region. Thunderstorms will increase in coverage starting Thursday and continue through the weekend. Strong to severe storms will be possible, particularly across the eastern plains. Trends will need to be monitored closely to better hone down area of greatest concern and possible hazards. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/10
In the hours before
Special weather statement, Jul 10, 12:56 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1256 PM MDT Mon Jul 10 2023
COZ079-086-101930-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
1256 PM MDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of southwestern Pueblo
County through 130 PM MDT...
At 1255 PM MDT, Doppler radar was tracking a strong thunderstorm
near Beulah, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Beulah and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3810 10505 3820 10496 3812 10461 3790 10484
TIME...MOT...LOC 1855Z 292DEG 27KT 3811 10493
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Jul 10, 1:20 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
120 PM MDT Mon Jul 10 2023
COZ086-101945-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
120 PM MDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of southwestern Pueblo
County through 145 PM MDT...
At 120 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Pueblo Reservoir, or 14 miles southwest of Pueblo,
moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3818 10480 3815 10445 3790 10467 3800 10491
TIME...MOT...LOC 1920Z 283DEG 17KT 3809 10476
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 10, 1:27 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
127 PM MDT Mon Jul 10 2023
COZ084>086-102000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
127 PM MDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of southeastern El Paso
and northeastern Pueblo Counties through 200 PM MDT...
At 126 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from Rush to near Truckton to 7 miles south
of Fountain. Movement was southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fountain, Hanover, Yoder, Truckton, Pinon and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3886 10406 3852 10406 3836 10453 3861 10488
3880 10434 3889 10420
TIME...MOT...LOC 1926Z 292DEG 28KT 3883 10412 3875 10426 3858 10475
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 10, 1:41 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
141 PM MDT Mon Jul 10 2023
COZ086>088-102015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
141 PM MDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of northeastern
Huerfano, north central Las Animas and southeastern Pueblo Counties
through 215 PM MDT...
At 140 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Salt Creek to 19 miles east
of Greenhorn Mountain to near Walsenburg. Movement was east at 35
mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eastern Spring Burn Scar north of Highway 160 and Walsenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3809 10425 3775 10426 3759 10462 3765 10506
3789 10475 3814 10467
TIME...MOT...LOC 1940Z 286DEG 31KT 3807 10460 3786 10466 3768 10480
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 10, 1:52 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
152 PM MDT Mon Jul 10 2023
COZ085-086-089-102015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
152 PM MDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of southeastern El Paso,
northwestern Crowley and northeastern Pueblo Counties through 215 PM
MDT...
At 151 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Truckton to near Hanover to near Pueblo
West. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Damaging winds could extend well ahead of
thunderstorms.
Locations impacted include...
Northeastern Pueblo, Boone, Avondale, Pueblo Depot, Pinon and Pueblo
West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3873 10405 3852 10405 3852 10370 3827 10393
3822 10442 3838 10478 3855 10441 3874 10414
TIME...MOT...LOC 1951Z 292DEG 25KT 3872 10412 3855 10439 3839 10473
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 10, 2:14 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Mon Jul 10 2023
COZ086>088-102045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
214 PM MDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of east central
Huerfano, north central Las Animas, and eastern Pueblo Counties
through 245 PM MDT...
At 212 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Pueblo Depot to 20 miles
northwest of Delhi to 6 miles east of Walsenburg. Movement was east
at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Damaging winds could extend well ahead of
thunderstorms.
Locations impacted include...
Eastern Pueblo, Walsenburg, Boone, Avondale and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3759 10484 3788 10456 3847 10446 3843 10405
3766 10406 3743 10438
TIME...MOT...LOC 2012Z 290DEG 43KT 3840 10422 3776 10435 3760 10467
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:02 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jul 9, 9:35 PM MDT | Special Weather Statement | PUB | Otero | 40 min |
| Jul 10, 11:36 AM MDT | Special Weather Statement | PUB | Teller | 39 min |
| Jul 10, 12:08 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jul 10, 12:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 10, 12:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 10, 12:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 10, 12:56 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 10, 1:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 25 min |
| Jul 10, 1:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 10, 1:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 10, 1:41 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jul 10, 1:52 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jul 10, 2:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 10, 2:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jul 10, 2:44 PM MDT | Special Weather Statement | PUB | Las Animas, Otero | 31 min |
| Jul 10, 2:57 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Jul 10, 3:14 PM MDT | Special Weather Statement | PUB | Las Animas, Otero | 31 min |
| Jul 10, 3:41 PM MDT | Special Weather Statement | PUB | Bent, Las Animas | 34 min |
| Jul 10, 4:13 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Jul 10, 4:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 37 min |
| Jul 10, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 33 min |
| Jul 10, 5:04 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 56 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.